Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Stomach pain after drinking of too much red bull, what should I do ?

Please help, me and my friend have come home after a night out, she is in a lot of pain, we think its the Red Bull she drank which is causing the stomach pain, what can I do to help, do I give her paracetamol or try to make her eat ? Thankyou
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  1665
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Gave her anti spasmodic like dicyclomine and antacid tablet to relieve her pain.
Give her food like milk,butter,toast etc.
Answered: Sat, 16 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor